# SDR CALA2023022700570

- Difficulty date: February 27, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N62884
- Make and model: Boeing 737-900ER
- Aircraft serial: 42203
- Aircraft time: 25,567 hours, 9,091 cycles
- System (JASC): 2700 · Flight Control System
- Part: Speed Brake
- Part number: NA
- Condition: None
- Location: Na
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SPEED BRAKE DO NOT ARM LIGHT ILLUMINATED WHEN THRUST LEVERS WERE ADVANECED FOR TAKEOFF UPDATED MAA CODE FIX USING VENDOR MAA SCREEN MAC METER INITIATED FOR     WITH VENDOR ID V939727 FIM 27-62- TASK 802. ORTIZ, FABIO (V939727) PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. MAC RELATED WORK ORDER 000000003068419 AND PRTR CREW REPORTED SPEED BRAKE DO NOT ARM ANNUNCIATOR ILLUMINATED JUST AFTER THROTTLES ADVANCED ON TAKEOFF. PERFORMED A LOW SPEED RTO LESS THAN 40KNTS. NO FURTHER MX ACTION REQUIRED IN REF WITH AMM 05-51-07. ON THE GATE LIGHT RE-ILLUMINATED WITH FLAPS AT POSITION 1. EXTINGUISHED WITH #2 STALL WARNING TEST IN REF WITH CREW REPORTED SPEED BRAKE DO NOT ARM ANNUNCIATOR ILLUMINATED POSITION 1. EXTINGUISHED WITH #2 STALL WARNING TEST IN REF WITH JUST AFTER THROTTLES ADVANCED ON TAKEOFF. PERFORMED A LOW SPEED F M 27-62- TASK 802. ORTIZ, FABIO (V939727) RTO LESS THAN 40KNTS. NO FURTHER MX ACTION REQUIRED IN REF WITH AMM 05-51-07. ON THE GATE LIGHT RE-ILLUMINATED WITH FLAPS AT ADD EMP:V939727
